Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Derivations on an arbitrary vector bundle


Author: C. J. Henrich
Journal: Trans. Amer. Math. Soc. 109 (1963), 411-419
MSC: Primary 53.45
MathSciNet review: 0155260
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.45

Retrieve articles in all journals with MSC: 53.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0155260-3
Article copyright: © Copyright 1963 American Mathematical Society